# SDR ASAA2020062232820

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 16,758 hours, 5,315 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400012620
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON THE NR 2 ENGINE NOTED THAT FAN BLADE SPACERS AT LOCATIONS 4,7,10, AND 21 ARE DELAMINATING. GROUNDED - YES. REMOVED AND REPLACED FAN BLADE SPACERS AT LOCATIONS 4,7,10 AND 21 WITH NEW PER TASK CARD 78472010 ON NR 2 ENGINE.
